On Stone's theorem in Banach space

Nagy, Béla: On Stone's theorem in Banach space. Acta scientiarum mathematicarum, (57) 1-4. pp. 207-213. (1993)

[img] Cikk, tanulmány, mű
math_057_207-213.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1993
Volume: 57
Number: 1-4
Page Range: pp. 207-213
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 213. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/15378

Actions (login required)

View Item View Item